Expansions in powers of $(z-cq^n)$
Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 683-688
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_6_a8,
author = {Yu. A. Kaz'min},
title = {Expansions in powers of $(z-cq^n)$},
journal = {Matemati\v{c}eskie zametki},
pages = {683--688},
year = {1967},
volume = {1},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a8/}
}
Yu. A. Kaz'min. Expansions in powers of $(z-cq^n)$. Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 683-688. http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a8/